MathSciNet Relay Station
MathSciNet bibliographic data
MR1923267 47A11 (47B40)
Miller, T. L.; Neumann, M. M. The single-valued extension property for sums and products of commuting operators. Czechoslovak Math. J. 52(127) (2002), no. 3, 635–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement